# SDR 20000504SH019

- Difficulty date: March 9, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N56JA
- Make and model: Lear 35A
- Aircraft serial: 342
- Engine: Garrtt TFE73122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 66001983
- Part serial: 7100102
- Condition: Failed
- Location: Flow Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - LOST PRESSURIZATION AFTER TAKEOFF OUT OF DENVER.  FOUND FLOW CONTROL VALVE STUCK CLOSED.  REMOVED AND REPLACED FLOW CONTROL VALVE.  OPS CHECKED GOOD.  (X)
